# SDR AALA201712269008

- Difficulty date: December 14, 2017
- Submitted: December 26, 2017
- Operation: Air carrier
- Aircraft: N816AW
- Make and model: Airbus A319-132
- Aircraft serial: 1350
- Aircraft time: 56,234 hours, 24,473 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367303400000
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. DELAMINATION OF FLOOR PANEL 151HE BETWEEN FR 55A TO FR 59 AT LEFT BUTTLINE Y1328 TO LEFT BUTTLINE Y1042. REPLACED FLOOR PANEL 151HE BETWEEN FR 55A TO FR 59 AT LEFT BUTTLINE Y1328 TO LEFT BUTTLINE Y1042 PER SRM 53-02-00-300-011 FIGURE 20109 AND IRM 9701 REVISION G.
